# SDR FDEA201102170602

- Difficulty date: February 17, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 62,212 hours, 11,931 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

07 EA FASTENER HOLES FOUND CRACK INDICATION DURING OPEN HOLE HIGH  FREQUENCY EDDY CURRENT INSP AT RT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STA XORS 683.4 AND STA XORS 713.65.  ACCESS DOOR CUTOUT REPAIR CARRIED OUT AS PER DRAWING SG11570004 REVISION A. REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100 REVISION 111.
